JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 4, Article 111
Applications of Nunokawa's Theorem

    Authors: A.Y. Lashin,  
    Keywords: Analytic functions, Univalent functions, Subordination  
    Date Received: 29/08/04  
    Date Accepted: 13/12/04  
    Subject Codes:


    Editors: Hari M. Srivastava,  

The object of the present paper is to give applications of the Nunokawa Theorem [Proc. Japan Acad. Ser. A Math. Sci. 69 (1993), 234-237]. Our results have some interesting examples as special cases.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login